Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 16, NWS Fort Worth, TX

March 18, 2020Jack County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 18, 2020, 10:20 PM CDT for Jack County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2020, 10:20 PM CDT (03:20 UTC)
Expired
Mar 18, 2020, 11:00 PM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Jack County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 10:21 PM CDTTORNADO6 E Bryson, TXEF-1 DAMAGE WAS CONFINED TO TREES SOUTH OF US 380. PATH LENGTH 0.7 MILES. WIDTH 45 YARDS. ESTIMATED PEAK WINDS 100 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 4:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
1.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

249 
WFUS54 KFWD 190320
TORFWD
TXC237-190400-
/O.NEW.KFWD.TO.W.0016.200319T0320Z-200319T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1020 PM CDT Wed Mar 18 2020

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Jack County in north central Texas...

* Until 1100 PM CDT.
    
* At 1019 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Bryson, or 8 miles southwest of Jacksboro,
  moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Jacksboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3343 9792 3319 9792 3308 9832 3321 9838
      3344 9798
TIME...MOT...LOC 0319Z 243DEG 25KT 3317 9829 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Hernandez
2 follow-up statements
512 
WWUS54 KFWD 190345
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1045 PM CDT Wed Mar 18 2020

TXC237-190400-
/O.CON.KFWD.TO.W.0016.000000T0000Z-200319T0400Z/
Jack TX-
1045 PM CDT Wed Mar 18 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN JACK COUNTY...
    
At 1045 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Jacksboro, moving east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jacksboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3343 9792 3319 9792 3313 9812 3318 9819
      3320 9820 3338 9808 3344 9798
TIME...MOT...LOC 0345Z 252DEG 23KT 3322 9810 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Hernandez
423 
WWUS54 KFWD 190355
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1055 PM CDT Wed Mar 18 2020

TXC237-190405-
/O.EXP.KFWD.TO.W.0016.000000T0000Z-200319T0400Z/
Jack TX-
1055 PM CDT Wed Mar 18 2020

...THE TORNADO WARNING FOR NORTHEASTERN JACK COUNTY WILL EXPIRE AT
1100 PM CDT...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for north
central Texas.

LAT...LON 3343 9792 3319 9792 3313 9812 3318 9819
      3320 9820 3338 9808 3344 9798
TIME...MOT...LOC 0355Z 243DEG 25KT 3325 9804 

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 7:42 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 18, 7:42 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
742 PM CDT Wed Mar 18 2020

.SHORT TERM... /NEW/
/Tonight through Thursday Night/

The main concern in the short term will be the threat for severe
storms and heavy rain/flash flooding.

A non-trivial short term forecast is shaping up across the area.
Our 2100 UTC FWD RAOB indicate a pretty stout cap near 15 C just
above 850mb. Large scale ascent certainly acted upon this cap and
most if not all inhibition was gone along the I-35 corridor per
our 0000 UTC RAOB. In house convective parameters indicated,
however, that a wedge of slightly more stable air did exist
between the Metroplex and the Big Country and this may explain
recent trends in the Eastland/Stephens County storm as they
appear to have become a bit less surface based. In the near term,
it's probable that the threat will transition more to large hail.
If storms are able to become more surface based, the damaging
wind and tornado risk will increase. The damaging wind threat may
materialize with activity moving out of the Concho Valley, but
we'll need to monitor trends.

The evolution of convection through the evening hours
unfortunately remains somewhat nebulous. Short term CAMs have
struggled, but overall think that the coverage of activity will be
limited (at least across our North Texas counties) as we await
stronger forcing for ascent from Mexico. I've confined the
greatest PoPs to areas near and west of a Goldthwaite to Fort
Worth to Gainesville line through at at least 0300 UTC or 2200
CDT. During this time, the 925-850mb LLJ will increase upwards of
35-45 knots. This will result in a sizable increase in the
hodograph with 0-1 km shear near 30 knots per some forecast
soundings. MLCAPE values remain near 1500 J/kg. 0-3km CAPE values
are generally less than 100 J/kg and some forecast soundings do
indicate some slight inhibition just above the surface (which
could keep activity slightly more elevate). The lack of higher
0-3km CAPE and slight warming aloft coupled with the lack of
strong/focused ascent makes me believe that perhaps the window for
a high impact severe weather event may be closing (though not
completely shut). *IF* storms can overcoming the warming aloft,
realize the instability and increasing low level shear, there will
be the potential for damaging straight line winds (possibly close
to 70mph), large hail and potentially a tornado or two. As such,
we'll let Tornado Watch #54 continue before making any changes.

Later tonight, a conveyor of 55-65 knot mid-level flow will nose
in from the southwest. Strengthening low level WAA will help
result in the proliferation of additional showers and storms (and
we may be seeing the start of that across the Big Country/Concho
Valley). Given the deep layer shear and instability, there will be
an attendant severe weather risk with this activity, but it'll
largely be confined to that of damaging winds and large hail. The
tornado risk will remain non-zero, however.

In addition to severe weather, there will be a heightened risk
for heavy rain and flash flooding. The 0000 UTC FWD RAOB noted a
PWAT of around 1.63 in and given that MRMS indicates 4-5" of rain
has fallen in the last 24 hours across parts of the area
(Stephens/Palo Pinto County). Given the antecedent conditions,
runoff efficiency will likely be near 100% and I anticipate that
any additional rain will prompt some short fused flood warning
products.

Bain

&&

.LONG TERM... /Issued 321 PM CDT Wed Mar 18 2020/
/Thursday Through Next Tuesday/

Well, after our first round of active weather the past 24 hours,
the second round coming in tonight will extend through the
morning hours Thursday area-wide, with lingering lower rain/storm
chances in the East on Thursday afternoon. Thursday morning will
see a similar set up to the previous morning, with a weakening
storm cluster moving east across predominantly areas north of
I-20. Some low coverage of morning showers and isolated storms may
also be ongoing across parts of Central Texas in the warm sector.
There will still be a low risk of severe weather -- that being
primarily damaging winds, along with small hail and frequent
lightning. The higher end concern, however will be the pockets of
heavier rainfall and yes, more flooding, including instances of
flash flooding within the current Flash Flood Watch area that
continues through 7 PM from the DFW Metroplex to the Red River
Valley. These areas continue to remain supersaturated after
several rounds of heavier rainfall the past 1-2 weeks, including
the primer we experienced early today.

By afternoon, a pre-frontal surface trough will surge in from the
west and just in advance of a cold front surging southward down
the Central High Plains of Eastern CO/Western KS. Though a
reprieve in the heavier early morning rainfall likely comes to end
with a brief lull during the late morning/midday hours, it
appears renewed, mostly scattered convective development will be
possible along and ahead of the surface trough and with the
ejection of the main mid level shortwave exiting out of the
Central Rockies. If the convective mid-upper level anvil debris
from the morning system can warm and disperse and allow for ample
daytime heating by afternoon, a strong to severe storm cannot be
ruled out in advance of the surface trough. Of course this will be
conditional on our environment recharging with any afternoon
insolation and weakening large-scale subsidence from the morning
complex and heavy rainfall. That said, may areas should warm well
into the 70s to even lower 80s.

The cold front will arrive during the overnight hours Friday
morning with lingering convective chances briefly across our East
Texas counties on Thursday evening. However, just as our northern
stream begins to dampen and quiet down, the subtropical jet
stream then becomes active and draw mid-upper level tropical
moisture from the equatorial Pacific. Periodic, though subtle,
mid level impulses will ripple across Central and South Texas
Friday through much of the weekend. Though temperatures will
certainly cool down at the surface, the frontal inversion will be
relatively shallow with lift and moisture from the Gulf of Mexico
overriding this boundary and up across much of Central Texas.
We'll see the left-exit region of a subtropical jet maximum result
in scattered to widespread showers with a chance of
embedded/elevated thunderstorms south of the I-20/30 corridors
both days. Though any threat for severe weather is low, we may
need to begin monitoring Central Texas's rainfall closely as
they'll see a few rounds of more substantial rainfall on Friday,
then again Saturday night. Things begin to quiet down for at least
a better and warmer Sunday, as the mid level flow dampens and
with subsidence and partial clearing allowing for afternoon
temperatures to warm into the 60s for all but the far northeast
counties.

The early half of next week looks flat out Springlike as our flow
becomes near zonal on Monday, before amplifying into a shortwave
ridge set up in advance of a system organizing in the East Pacific
Ocean and dropping south off the CA coastline. Though a mostly
diurnal, general thunderstorm or shower is possible in the richer
moisture in East Texas each day, this activity will be the
exception to the rule. Look for highs to warm into the 70s Monday,
before warming into the mid 70s Northeast to the lower 80s
Southwest on Tuesday.

05/

&&

.AVIATION... /NEW/
/00 UTC TAF Cycle/

Concerns---TSRA potential and ceiling trends.

Confidence---Medium.

VFR continues at all TAFs and is expected through at least 0600
UTC. VCTS prior to 0600 UTC appears unlikely at TAF sites as the
best/most focused ascent remains west of the area. We'll keep an
eye on convective trends, however.

As the main trough approaches from the southwest, I expect a
proliferation of SHRA/TSRA. This activity will advance from the
west and southwest during the predawn hours. Fortunately, it
appears that SHRA/TSRA will occur during a time in which air
traffic is at a minimum. Accompanying SHRA/TSRA will be the
potential for gusty west winds and MVFR cigs, especially at the
Metroplex TAFs. Confidence in TSRA at Waco is low, so for now,
I'll only advertise VCTS.

VCTS will linger into the mid-morning hours on Thursday and could
result in some impacts to inbound traffic along the Bonham/Cedar
Creek cornerposts as well as eastbound departures. VFR will return
by midday with south winds near 18 knots. Some winds may gust as
high as 30 knots.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    66  80  51  55  41 /  80  70  20  40   5
Waco                67  81  54  56  44 /  60  60  50  80  10
Paris               66  76  52  55  40 /  50  90  20  40   5
Denton              67  78  48  55  39 /  90  70   5  30   5
McKinney            67  78  50  55  39 /  70  80  10  40   5
Dallas              67  80  53  57  42 /  70  80  20  40   5
Terrell             68  78  52  56  42 /  50  80  30  60  10
Corsicana           67  78  55  59  44 /  50  80  40  80  20
Temple              67  80  54  59  44 /  50  50  70  80  10
Mineral Wells       65  78  47  55  37 / 100  50  10  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for TXZ091>095-
100>107-115>123-129>134-141.

&&

24/79
Hazardous weather outlook, Mar 18, 1:18 PM CDT, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
118 PM CDT Wed Mar 18 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
118 PM CDT Wed Mar 18 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Isolated to scattered thunderstorms are possible late this afternoon
and early evening mainly north of I-20 and west of I-35 and 35 West.
Damaging winds, large hail, and isolated tornadoes are possible with
these storms, especially with discrete storms that develop very late
this afternoon through the evening hours.

Another round of thunderstorms, more in the form of a line or
complex, will move into North Texas around or just after midnight,
then move from west to east across especially those areas along and
north of I-20. Some storms may be severe with damaging winds being
the main hazard. Heavy rainfall over already saturated soils will
likely lead to an increasing flash flood threat through daybreak
Thursday and primarily north of I-20.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Rain and thunderstorms will linger across parts of East Texas on
Thursday, especially during the morning. A few thunderstorms could
be strong to severe and contain heavy rainfall that may lead to
additional flooding or flash flooding.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested across parts of North Texas
beginning late this afternoon and continuing into tonight. More
limited activation can't be ruled out further south across Central
Texas.

In the hours before

Special weather statement, Mar 18, 8:03 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
803 PM CDT Wed Mar 18 2020

TXZ100-101-116-190200-
Palo Pinto TX-Young TX-Jack TX-
803 PM CDT Wed Mar 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...SOUTHERN
JACK AND NORTHEASTERN PALO PINTO COUNTIES UNTIL 900 PM CDT...

At 802 PM CDT, Doppler radar was tracking a strong thunderstorm near
Graford, or 15 miles southeast of Graham, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

 Locations impacted include...
Jacksboro and Graford.

A Tornado Watch remains in effect until midnight CDT for north
central Texas.

LAT...LON 3343 9792 3303 9793 3300 9800 3300 9805
      3298 9806 3285 9840 3300 9857
TIME...MOT...LOC 0102Z 234DEG 24KT 3298 9835

Hernandez
Local storm report, Mar 18, 9:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT WED MAR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TORNADO          6 SE JACKSBORO          33.16N  98.10W
03/18/2020                   JACK               TX   TRAINED SPOTTER

            TORNADO REPORTED NORTH OF HIGHWAY 199 6 MILES SOUTHEAST
            OF JACKSBORO
Local storm report, Mar 18, 9:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT WED MAR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND DMG     SOUTH BEND              33.00N  98.67W
03/18/2020                   YOUNG              TX   FIRE DEPT/RESCUE

            WIND DAMAGE REPORTED IN SOUTH BEND ON HIGHWAY 67
Local storm report, Mar 18, 10:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT WED MAR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     4 S GRAHAM              33.04N  98.60W
03/18/2020                   YOUNG              TX   FIRE DEPT/RESCUE

            HOUSES DAMAGED ON ROSSER RANGE ROAD OFF OF HIGHWAY 67.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:58 PM CDTRiver Flood WarningFWDParker45 hr
Mar 18, 8:03 PM CDTSpecial Weather StatementFWDJack57 min
Mar 18, 8:14 PM CDTRiver Flood WarningFWDParker24 hr
Mar 18, 8:14 PM CDTRiver Flood WarningFWDDenton32 hr
Mar 18, 8:20 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Wise55 min
Mar 18, 8:24 PM CDTSevere Thunderstorm WarningFWDStephens, Young66 min
Mar 18, 8:30 PM CDTRiver Flood WarningFWDStephens29 hr
Mar 18, 8:48 PM CDTTornado WarningFWDJack, Wise42 min
Mar 18, 8:59 PM CDTTornado WarningFWDStephens, Young46 min
Mar 18, 9:18 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens57 min
Mar 18, 9:25 PM CDTTornado Warning Tornado observedFWDWise50 min
Mar 18, 9:31 PM CDTTornado WarningFWDYoung29 min
Mar 18, 9:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Mar 18, 10:01 PM CDTTornado WarningFWDCooke, Montague, Wise44 min
Mar 18, 10:24 PM CDTFlash Flood WarningFWDPalo Pinto3 hr
Mar 18, 10:33 PM CDTFlash Flood WarningFWDCooke, Jack, Montague, Wise3 hr
Mar 18, 10:40 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker, Wise65 min
Mar 18, 10:43 PM CDTSevere Thunderstorm WarningFWDCooke62 min
Mar 18, 11:05 PM CDTTornado WarningFWDCooke25 min
Mar 18, 11:24 PM CDTSpecial Weather StatementFWDDenton51 min
Mar 19, 12:05 AM CDTSpecial Weather StatementFWDDenton25 min
Mar 19, 12:20 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson40 min
Mar 19, 2:29 AM CDTSevere Thunderstorm WarningFWDStephens, Young61 min
Mar 19, 2:32 AM CDTTornado WarningFWDStephens28 min
Mar 19, 2:54 AM CDTTornado WarningFWDStephens, Young36 min
Mar 19, 3:17 AM CDTTornado WarningFWDJack, Young43 min
Mar 19, 3:20 AM CDTAreal Flood AdvisoryFWDYoung3 hr
Mar 19, 4:26 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Mar 19, 5:05 AM CDTSpecial Weather StatementFWDCooke40 min
Mar 19, 7:21 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more54 min
Mar 19, 9:15 AM CDTSpecial Weather StatementFWDCoryell, Lampasas45 min
Mar 19, 9:26 AM CDTSpecial Weather StatementFWDHill49 min
Mar 19, 9:59 AM CDTSpecial Weather StatementFWDCoryell46 min
Mar 19, 10:06 AM CDTAreal Flood AdvisoryFWDBosque, Coryell, Hill, McLennan3 hr
Mar 19, 2:30 PM CDTRiver Flood WarningFWDYoung66 hr
Mar 19, 4:20 PM CDTSpecial Weather StatementFWDParker25 min
Mar 19, 4:31 PM CDTSpecial Weather StatementFWDDenton29 min
Mar 19, 4:44 PM CDTSpecial Weather StatementFWDTarrant31 min
Mar 19, 5:01 PM CDTSpecial Weather StatementFWDTarrant29 min
Mar 19, 5:03 PM CDTSpecial Weather StatementFWDGrayson27 min
Mar 19, 5:18 PM CDTSpecial Weather StatementFWDTarrant27 min
Mar 19, 5:37 PM CDTSpecial Weather StatementFWDCollin23 min
Mar 19, 5:55 PM CDTSpecial Weather StatementFWDHood35 min
Mar 19, 6:06 PM CDTSpecial Weather StatementFWDHamilton24 min
Mar 19, 6:28 PM CDTSpecial Weather StatementFWDTarrant32 min
Mar 19, 6:49 PM CDTSpecial Weather StatementFWDTarrant26 min

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.